# SDR SWIA201126355

- Difficulty date: May 22, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 18,377 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MIDDLE EMERGENCY EXTERIOR LIGHT IS OUT.  (FLT 6350)  RELAMPED EMERGENCY LIGHT.
